Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have some hypo pigmentation on face. Not vitiligo. Why does skin dry?

Hi, I am African american and i have been having some hypo pigmentation on my face for the last four or five months. At first it started on my cheek bones right under my eyes. and now it appears to be spreading to the sided of my nose and checks, I went to two dermatologist and they both said that it was not Vitiligo , One used a woods lamp to confirm. However, since I went to see them it has become worse. I was prescribed an anti fungal cream, but it does not appear to be helping. I actually dries my skin out really bad. Is it possible that i was misdiagnosed. And if in fact it is a fungal infection how long does it take for anti fungal creams to work and normal pigmentation to come back.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for writing to us.
From the description it seems you could be having seborrheic dermatitis or Pityriasis alba. Use a mild steroid cream like hydrocortisone cream along with tacrolimus 0.01% cream. Hopefully in two to three weeks time, you should see desirable response. i would have been in better position to answer this query, if you could send me an image of your lesions. For the same, you may tag me using ask a specialist feature of this website.
Hope this helped.
Take care
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor